# SDR AALA202206204170

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 35,980 hours, 4,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY CEILING LIGHT BETWEEN SEAT 2G AND 2J INOPERATIVE. SECURED LOOSE CANON PLUG. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHT OPERATIONAL TEST PER AMM 33-51-00.
